# SDR HNAA2022082900251

- Difficulty date: August 26, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 49,959 hours, 47,990 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PDIS  633     32-20  2666921  26AUG22  CLT  CLOSE
      NLG WOULD NOT EXTEND WITHOUT ALTERNATE EXTENSION PROCEDURES  ONCE DOWN GEAR DID NOT INDICATE DOWN AND LOCKED 

.... AIRCRAFT IS CURRENTLY IN WORK, REPAIRS WILL BE REPORTED AT A LATER DATE
